# SDR C2XA08RI087

- Difficulty date: June 15, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- System (JASC): 2800 · Aircraft Fuel System
- Part: Conditioner
- Part number: 367934002
- Part serial: 652
- Condition: Inoperative
- Location: Wing Fuel
- Part time: 7,342 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2753 - EWR - FLIGHT CREW REPORTED LOSS OF FUEL QUANTITY INDICATION AND FUEL LOW LEVEL WARNING ON EICAS.  CREW DECLARED EMERGENCY AND LANDED ACFT WITHOUT INCIDENT.  EWR MAINTENANCE REMOVED AND REPLACED WING FUEL CONDITIONER UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
